# SDR UIEA2015051800275

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 75,451 hours, 22,355 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUEL QTY & TOTAL QTY INTERMITTENT IN CRUISE.  STATUS MESSAGE FUEL QTY INDICATOR.  R & R LT MAIN FQIS WIRE HARNESS, LT MAIN FQIS COMPENSATOR, LT DENSITOMETER ELECTRONIC UNIT, 14, 5, 6, 4 TANK UNITS CAUSE OUT OF LIMITS, ALL IAW AMM 28-11-01, 28-41-09, 28-41-02, 28-41-03, & 24-41-01.  OPS CHECKED NORMAL.
